| Model Number |
SCORPION-MULTIFIRE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The mating part (needle) was not returned along with the complaint device.Function test could not be performed due to the related condition.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported, that during an acl procedure the top jaw on the ar-13996, scorpion came loose.The case was completed using ar-13997mf.